# SDR ASAA2012070592476

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 16,124 hours, 5,169 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON MASTER RECALL RECALL-EXTINGUISHES WHEN MASTER CAUTION IS RESET.  NR1 CONTROLLER SHOWS STANDBY CONTROLLER FAULT, NR2 CONTROLLER SHOWS TCV FAULT. BOTH FAULTS RESET,VERIFIED.  RAN BOTH PACKS REF MM 21-61-00,  OPS NORMAL, SAME.  GROUND VERIFICATION GOOD. SEAM C NOTIFIED.
